I've been on metronidazole 500 mg for five days and at first I got a brown discharge which I think it was just old blood as antibiotics tend to mess with birth control. Anyways, the past two days I have noticed a very thick (not runny at all) whitish brownish discharge that has no odour, and when I wipe it off it clumps right up and doesn't stick.. What could this be??
Metronidazole can give you a yeast infection. thick white cheese looking, OTC over the counter you could try, or call your Doctor and get Diflucan a one dose pill that will get rid of it.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2010 • 1 answer
Updated 29 Dec 2012 • 1 answer
Updated 21 Jun 2014 • 1 answer
Updated 15 Jan 2015 • 1 answer
Has Metronidazole been making me bleed for 17 days? Bright red blood & now thick blood clots this AM
Updated 17 Apr 2015 • 1 answer